On concentration of high-dimensional matrices with randomly signed entries

S. G. Bobkov, F. Götze, A. N. Tikhomirov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Results on concentration and asymptotic behavior of large-dimensional random matrices with random signs are obtained. These results extend the corresponding results from the 1978 work of V. N. Sudakov to the scheme of weighted sums with Gaussian mixture families tending to Wigner distributions. Bibliography: 28 titles.

Original languageEnglish (US)
Pages (from-to)328-351
Number of pages24
JournalJournal of Mathematical Sciences
Volume163
Issue number4
DOIs
StatePublished - Nov 1 2009

Fingerprint

Dive into the research topics of 'On concentration of high-dimensional matrices with randomly signed entries'. Together they form a unique fingerprint.

Cite this